MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ SINGLEPIECE IOL W/ACRYSERT C DELIVERY SYSTEM; INTRAOCULAR LENS

ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ SINGLEPIECE IOL W/ACRYSERT C DELIVERY SYSTEM; INTRAOCULAR LENS
Model Number SN6CWS
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Corneal Edema (1791); Uveitis (2122)
Date of Event 05/25/2023
Type of Reportable Event Serious Injury
Event or Problem Description
A non-healthcare professional reported via chinees health authority that, following the cataract surgery with intraocular lens (iol) implant procedure, the patient was diagnosed with postoperative anterior uveitis.On the first postoperative ward visit, it was found that the patient's cornea had foggy edema, with kp+anterior clearance, cells++, and atrial scintillation++.A small amount of exudate film was visible in the pupil area, and the iol was in place.The patient was advised to administer tobramycin dexamethasone eye drops and bromfenac sodium eye drops every 10 minutes.After anti-inflammatory and anti immune treatment, the inflammatory response subsided.It was reported that the events happened due to patient's own reasons.
 
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.Information was provided that after anti-inflammatory and auto-immune treatment, the inflammatory response subsided.The manufacturer internal reference number is: (b)(4).

Brand Name
ACRYSOF IQ SINGLEPIECE IOL W/ACRYSERT C DELIVERY SYSTEM
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
Manufacturer (Section G)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key17948949
Report Number1119421-2023-01770
Device Sequence Number6715490
Product Code HQL
UDI-Device Identifier00380652249225
UDI-Public00380652249225
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P930014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSN6CWS
Device Catalogue NumberSN6CWS.205
Device Lot Number15386657
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/20/2023
Initial Report FDA Received Date10/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/08/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age67 YR
Patient SexFemale